Allergic skin reaction to clopidogrel

Allergic skin reaction to clopidogrel

C014/2673 Rights Managed

Request low-res file

530 pixels on longest edge, unwatermarked

Request/Download high-res file

Uncompressed file size: 50.2MB

Downloadable file size: 3.9MB

Price image Pricing

Please login to use the price calculator


Credit: DR P. MARAZZI/SCIENCE PHOTO LIBRARY

Caption: MODEL RELEASED. Red rash on the skin of the body in a 73 year old male patient due to an allergic reaction to the anti-clotting drug clopidogrel.

Release details: Model release available. Property release not available.

Keywords: 73 year old, allergic reaction, allergy, anti-clotting drug, body, clopidogrel, condition, dermatological, dermatology, diagnosis, disease, disorder, effects, elderly, geriatric patient, healthcare, human body, male, man, medical, medicine, people, person, red rash, side effect, skin, torso

Licence fees: A licence fee will be charged for any media (low or high resolution) used in your project.